# SDR FQAR20141023044

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N284PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843480
- Aircraft time: 15,350 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV1614510
- Condition: Binding
- Location: Engine
- Part time: 1,173 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE INSTRUCTOR PILOT REPORTED THE THROTTLE LEVER WOULD BECOME STUCK AS THE LEVER WAS ADVANCED. MECHANICS WERE ABLE TO REPLICATE THE MALFUNCTION ON THE GROUND.  FURTHER INSPECTION REVEALED THE CARBURETOR THROTTLE VALVE WAS BECOMING STUCK AS THE VALVE WAS OPENED.  THE CARBURETOR WAS REPLACED.
